Vol. 36, No. 2, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The Kakutani theorem for tensor products of W-algebras

David S. Promislow

Vol. 36 (1971), No. 2, 507–514
Abstract

In a recent paper Bures proved a result concerning the classification of tensor products of a family of semi-finite W-algebras and showed that it constituted a non-commutative extension of the main part of Kakutani’s theorem on infinite product measures. In this paper these results are extended, first by removing the semi-finiteness restriction, and secondly by completing the analogy with Kakutani’s Theorem.

Mathematical Subject Classification
Primary: 46.65
Milestones
Received: 19 May 1970
Published: 1 February 1971
Authors
David S. Promislow